# SDR 00FDEA00902

- Difficulty date: December 21, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6540269
- Condition: Misdrilled
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR 458 SOUND PREVIOUSLY DOUBLE DRILL HOLE AT BS 500, WL 208 FLOORBEAM UPPER CHORD FLANGE FWD SIDE.  *S/D*  REMOVED AND REPLACED PER FEDEX EO 00-5622, IAW FEDEX SRM 53-10-8 FIG 3 AND FEDEX EA 7-5310-52496.
